# SDR ASOA2020091424023

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 44,202 hours, 27,402 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BHM-FLIGHT 4369, THE CREW REPORTED SMELL OF SMOKE AND VISIBLE SMOKE ON SIDEWALL LIGHT PANEL 20A WITH A VISIBLE BURN MARK.  THE AIRCRAFT LANDED IN BHM WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  DEACTIVATED LIGHT ASSEMBLY AT SEAT 20A AND PLACE IN MEL 33-20-00-2 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS SDR FILED OPEN PENDING FINAL CORRECTIVE ACTION.
